# SDR V0XR20220516AV6

- Difficulty date: April 9, 2022
- Submitted: May 16, 2022
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 44,157 hours, 34,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT FRAME 81 BETWEEN STRINGER 21 LEFT AND 21 RIGHT REPAIRED USING AQRD ENGINEERING REPAIR ORDER NO. ERO-971795
